Erratum “On the computation of quadratic 2-class groups”
Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, p. 249.
@article{JTNB_1997__9_1_249_0,
     author = {W. Bosma and P. Stevenhagen},
     title = {Erratum {{\textquotedblleft}On} the computation of quadratic $2$-class groups{\textquotedblright}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {249--249},
     publisher = {Universit\'e Bordeaux I},
     volume = {9},
     number = {1},
     year = {1997},
     doi = {10.5802/jtnb.200},
     zbl = {0870.11080},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.200/}
}
TY  - JOUR
TI  - Erratum “On the computation of quadratic $2$-class groups”
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1997
DA  - 1997///
SP  - 249
EP  - 249
VL  - 9
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.200/
UR  - https://zbmath.org/?q=an%3A0870.11080
UR  - https://doi.org/10.5802/jtnb.200
DO  - 10.5802/jtnb.200
LA  - en
ID  - JTNB_1997__9_1_249_0
ER  - 
%0 Journal Article
%T Erratum “On the computation of quadratic $2$-class groups”
%J Journal de Théorie des Nombres de Bordeaux
%D 1997
%P 249-249
%V 9
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.200
%R 10.5802/jtnb.200
%G en
%F JTNB_1997__9_1_249_0
W. Bosma; P. Stevenhagen. Erratum “On the computation of quadratic $2$-class groups”. Journal de Théorie des Nombres de Bordeaux, Volume 9 (1997) no. 1, p. 249. doi : 10.5802/jtnb.200. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.200/

Cited by Sources: